# SDR SWIA202054248

- Difficulty date: November 8, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR HINGE NR 3 STOP BRACKETS CORRODED.  C-CHECK RO 11/21/2020.  REPLACED LT ELEVATOR HINGE NR 3 STOP BRACKETS WITH NEW, IAW AMM TASK.  TW TUC6228 02/28/21.
